Alert archive / Arkansas / Tornado Warnings in 2016
Tornado Warning 31, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 9, 2016, 10:38 PM CDT for Pulaski County, Saline County, Arkansas. It was in force for 13 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2016, 10:38 PM CDT (03:38 UTC)
- Expired
- May 9, 2016, 10:51 PM CDT
- In force
- 13 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 23 km from the middle of the area, began a volume at 03:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 10:42 PM CDT | TSTM WND DMG | 3 Ene Avilla, AR | HOME DAMAGED ALONG SACRED PATH ROAD...POSSIBLE TORNADO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 7:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 3.6 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 606 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 289 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 15.6
The text
As transmitted.
733
WFUS54 KLZK 100338
TORLZK
ARC119-125-100415-
/O.NEW.KLZK.TO.W.0031.160510T0338Z-160510T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1038 PM CDT MON MAY 9 2016
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL PULASKI COUNTY IN CENTRAL ARKANSAS...
NORTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 1115 PM CDT
* AT 1038 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR SALEM IN SALINE COUNTY...OR 7 MILES
NORTHWEST OF BRYANT...MOVING EAST AT 35 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
LITTLE ROCK... NORTH LITTLE ROCK... WEST LITTLE ROCK...
DOWNTOWN LITTLE ROCK...
SOUTHWEST LITTLE ROC...
ARGENTA...
GEYER SPRINGS... CHENAL VALLEY... STATE FAIRGROUNDS...
BURNS PARK... CAMP ROBINSON... OTTER CREEK...
AMBOY... CAMMACK VILLAGE... AVILLA...
WAR MEMORIAL STADIUM...
QUAPAW QUARTER... THE HEIGHTS...
HILLCREST NEIGHBORHO...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 30 BETWEEN MILE MARKERS 136 AND 139.
INTERSTATE 40 BETWEEN MILE MARKERS 148 AND 151.
INTERSTATE 430 BETWEEN MILE MARKERS 2 AND 12.
INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.
INTERSTATE 440 NEAR MILE MARKER 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3466 9258 3473 9260 3484 9230 3470 9225
TIME...MOT...LOC 0338Z 251DEG 31KT 3470 9256
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
442 follow-up statements
037
WWUS54 KLZK 100345
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1045 PM CDT MON MAY 9 2016
ARC125-100354-
/O.CAN.KLZK.TO.W.0031.000000T0000Z-160510T0415Z/
SALINE AR-
1045 PM CDT MON MAY 9 2016
...THE TORNADO WARNING FOR NORTHEASTERN SALINE COUNTY IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR CENTRAL
ARKANSAS.
LAT...LON 3468 9250 3469 9250 3469 9255 3474 9255
3484 9230 3470 9225
TIME...MOT...LOC 0344Z 253DEG 29KT 3471 9250
$$
ARC119-100415-
/O.CON.KLZK.TO.W.0031.000000T0000Z-160510T0415Z/
PULASKI AR-
1045 PM CDT MON MAY 9 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR CENTRAL
PULASKI COUNTY...
AT 1044 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR CHENAL VALLEY...OR NEAR WEST LITTLE ROCK...MOVING EAST
AT 35 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
LITTLE ROCK... NORTH LITTLE ROCK... WEST LITTLE ROCK...
DOWNTOWN LITTLE ROCK...
SOUTHWEST LITTLE ROC...
ARGENTA...
GEYER SPRINGS... STATE FAIRGROUNDS... BURNS PARK...
CHENAL VALLEY... CAMP ROBINSON... AMBOY...
CAMMACK VILLAGE... WAR MEMORIAL STADIUM...
QUAPAW QUARTER...
THE HEIGHTS... HILLCREST NEIGHBORHO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE EXTREMELY DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT
WAIT TO SEE OR HEAR THE TORNADO. TAKE COVER NOW!
&&
LAT...LON 3468 9250 3469 9250 3469 9255 3474 9255
3484 9230 3470 9225
TIME...MOT...LOC 0344Z 253DEG 29KT 3471 9250
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
44704
WWUS54 KLZK 100351
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1051 PM CDT MON MAY 9 2016
ARC119-100400-
/O.CAN.KLZK.TO.W.0031.000000T0000Z-160510T0415Z/
PULASKI AR-
1051 PM CDT MON MAY 9 2016
...THE TORNADO WARNING FOR CENTRAL PULASKI COUNTY IS CANCELLED...
THE TORNADO THREAT HAS DIMINISHED AND THE TORNADO WARNING HAS BEEN
CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY AND A
SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA. HOWEVER
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR CENTRAL
ARKANSAS.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
PULASKI COUNTY UNTIL 1115 PM.
LAT...LON 3468 9250 3469 9250 3469 9255 3474 9255
3484 9230 3470 9225
TIME...MOT...LOC 0347Z 251DEG 31KT 3473 9244
$$
44What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 9, 2:56 PM CDT, 7 hours 42 minutes earlier.
Area forecast discussion, May 9, 2:56 PM CDT, 7 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 256 PM CDT MON MAY 9 2016 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT A POTENTIALLY SIGNIFICANT WEATHER EVENT IS SETTING UP FOR LATE THIS AFTERNOON AND EVENING. A STRONG UPPER LEVEL SHORTWAVE IS QUICKLY PROGRESSING EASTWARD ACROSS THE PANHANDLES REGION OF TX/OK. MEANWHILE...MORNING SHOWER ACTIVITY HAS LINGERED ACROSS MUCH OF THE STATE...WITH AN EXPANSIVE AREA OF CLOUD COVER STILL COVER THE BULK OF THE REGION. THIS HAS HAS LIMITED THE HEATING/INSTABILITY POTENTIAL THIS AFTERNOON. REGARDLESS...GIVEN THE IMPRESSIVE UPPER LEVEL DYNAMICS ASSOCIATED WITH THE SHORTWAVE...THERE WILL STILL CONVECTIVE ACTIVITY EXPECTED. MID-LEVEL LAPSE RATES ARE EXPECTED TO STEEPEN AS COLDER TEMPS ARE ADVECTED EASTWARD. THIS WILL ALLOW FOR A DEEPER CAPE PROFILE AND STRONGER UPDRAFTS. AS SUCH...DO EXPECT DISCRETE...SUPERCELL FORMATION ACROSS EASTERN OK AND WESTERN AR THIS EVENING...ESPECIALLY AS A WARM FRONTAL BOUNDARY BEGINS TO LIFT. STORMS THAT GET GOING OVER WESTERN PORTIONS OF THE STATE LATER TODAY WILL BE CABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS...AND SOME TORNADOES. AS THE STORMS MOVE EASTWARD INTO CENTRAL PORTIONS...THE DISCRETE CELLS COULD LOSE SOME OF THE SURFACED BASED INSTABILITY AND FORM A QUASI-LINER CONVECTIVE LINE...POTENTIALLY LIMITING THE TORNADIC CHANCES LATER. THE STORMS WILL MOVE ACROSS THE STATE THROUGH THE EARLY OVERNIGHT HOURS BEFORE PASSING EAST OF THE MISSISSIPPI. FOR TUESDAY...WARM DEWPOINTS WILL BE IN PLACE...WITH DECENT INSTABILITY. HOWEVER...UPPER LEVEL SUPPORT LOOKS MINIMAL AT BEST. HOWEVER...SOME STORMS WILL BE POSSIBLE && .LONG TERM...WEDNESDAY THROUGH MONDAY NIGHT AN UPPER LEVEL TROF AND A SFC COLD FRONT WILL BE PUSHING THRU THE AREA IN THE WEDNESDAY TO THURSDAY TIME FRAME. LOOKS LIKE THERE COULD BE ANOTHER RISK FOR SEVERE WEATHER...MAINLY ON WEDNESDAY NIGHT ACROSS THE NORTHERN AND WESTERN PORTIONS OF THE CWA. AS THE COLD FRONT PUSHES THRU...SFC HIGH PRESSURE WILL BUILD INTO THE AREA...AS A NWLY FLOW BECOMES ESTABLISHED ALOFT. BY THIS WEEKEND...ANOTHER COLD FRONT WILL BE AFFECTING THE AREA...BRINGING THUNDERSTORM CHANCES BACK INTO THE FORECAST FOR SUNDAY. 53 && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 64 81 68 85 / 90 30 40 30 CAMDEN AR 68 88 67 85 / 60 20 10 20 HARRISON AR 62 81 65 82 / 80 20 30 40 HOT SPRINGS AR 66 84 69 84 / 70 20 20 30 LITTLE ROCK AR 66 85 69 86 / 80 20 20 30 MONTICELLO AR 68 87 67 86 / 60 20 10 20 MOUNT IDA AR 65 82 67 83 / 70 20 20 30 MOUNTAIN HOME AR 63 82 65 85 / 90 20 40 40 NEWPORT AR 66 82 68 86 / 80 30 40 30 PINE BLUFF AR 67 86 67 85 / 60 20 20 20 RUSSELLVILLE AR 64 82 67 85 / 90 20 20 30 SEARCY AR 65 83 66 85 / 80 20 30 30 STUTTGART AR 67 84 66 86 / 70 20 30 30 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...224 / LONG TERM...53
Hazardous weather outlook, May 9, 5:00 AM CDT, 17 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON MAY 9 2016 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-101000- BOONE-MARION-BAXTER-FULTON-SHARP-NEWTON-SEARCY-STONE-IZARD- INDEPENDENCE-JOHNSON-POPE-VAN BUREN-CLEBURNE-JACKSON-LOGAN-CONWAY- FAULKNER-WHITE-WOODRUFF-SCOTT-YELL-PERRY-POLK-MONTGOMERY-GARLAND- SALINE-PULASKI-LONOKE-PRAIRIE-MONROE-PIKE-CLARK-HOT SPRING-GRANT- JEFFERSON-ARKANSAS-DALLAS-CLEVELAND-LINCOLN-DESHA-OUACHITA-CALHOUN- BRADLEY-DREW- 500 AM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SHOWER AND THUNDERSTORM CHANCES WILL INCREASE TODAY AS A STORM SYSTEM APPROACHES FROM THE WEST. STRONG AND SEVERE STORMS WILL BE POSSIBLE BY LATE THIS AFTERNOON AND INTO THE EVENING AS THE STRONG LOW PRESSURE SYSTEM INTERACTS WITH THE MOIST AND UNSTABLE AIRMASS OVER ARKANSAS. THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS OVER MUCH OF WESTERN AND CENTRAL ARKANSAS...WITH A SLIGHT RISK ELSEWHERE. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...ALTHOUGH ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A NEW STORM SYSTEM WILL BRING THE NEXT ROUND OF SHOWERS AND THUNDERSTORMS TO ARKANSAS WEDNESDAY NIGHT AND THURSDAY. RAIN CHANCES WILL BE ENHANCED BY AN ASSOCIATED COLD FRONT THAT WILL BE MOVING THROUGH THE STATE. SOME STRONG AND SEVERE STORMS ARE EXPECTED TO ACCOMPANY THE FRONT...WITH DAMAGING WINDS AND LARGE HAIL THE MAIN SEVERE WEATHER CONCERNS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AFTERNOON AND MONDAY NIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV/LZK. 51/44
In the hours before
Special weather statement, May 9, 8:31 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
831 PM CDT MON MAY 9 2016
ARZ037-040-041-100215-
SCOTT AR-MONTGOMERY AR-POLK AR-
831 PM CDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL MONTGOMERY...SOUTH
CENTRAL SCOTT AND POLK COUNTIES UNTIL 915 PM CDT...
AT 830 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES WEST OF VANDERVOORT...OR 24 MILES SOUTHWEST OF MENA...MOVING
NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MENA... WICKES... HATFIELD...
VANDERVOORT... HARTLEY... MCCAULEY...
SHADY... COSSATOT RIVER STATE...
MENA INTERMOUNTAIN A...
POLK COUNTY FAIRGROU...
OPAL... COVE...
ACORN... BIG FORK... NUNLEY...
HATTON... CHERRY HILL IN POLK ...
CAMP PIONEER...
BOGG SPRINGS... INK...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR WESTERN
ARKANSAS.
LAT...LON 3451 9446 3478 9397 3452 9378 3435 9422
3436 9425 3434 9426 3426 9446
TIME...MOT...LOC 0130Z 240DEG 49KT 3435 9455
56Special weather statement, May 9, 8:35 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 835 PM CDT MON MAY 9 2016 ARZ004-005-012>014-022-023-100215- SEARCY AR-VAN BUREN AR-NEWTON AR-MARION AR-BAXTER AR-POPE AR- STONE AR- 835 PM CDT MON MAY 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN... SOUTHEASTERN MARION...SOUTHEASTERN NEWTON...SEARCY...NORTHEASTERN POPE...SOUTH CENTRAL BAXTER AND NORTHWESTERN STONE COUNTIES UNTIL 915 PM CDT... AT 834 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MOORE...OR 22 MILES SOUTHWEST OF MARSHALL...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MARSHALL... EVENING STAR... SMYRNA... KAY... BOHANNON... BLANCHARD SPRINGS CA... ELBERTA... WATTS... WITTS SPRING... ADVANCE... MARSENA... MOORE... THOLA... IMO... LESLIE... BIG FLAT... BEN HUR... ZACH... ALCO... CANAAN... A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTH CENTRAL ARKANSAS. LAT...LON 3594 9215 3560 9298 3576 9310 3619 9233 TIME...MOT...LOC 0134Z 240DEG 48KT 3573 9296 56
Local storm report, May 9, 9:01 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
901 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM TSTM WND DMG SALEM 36.37N 91.82W
05/09/2016 FULTON AR TRAINED SPOTTER
TREES SNAPPED AND UPROOTED IN SALEM. LARGE TREES DOWN
WITH MULTIPLE POWER AND TELEPHONE LINES DOWN. SPOTTER
ESTIMATED WINDSPEED AT 75 MPH.
&&
CDALTONLocal storm report, May 9, 9:03 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
903 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG GRANNIS 34.24N 94.33W
05/09/2016 POLK AR EMERGENCY MNGR
SEVERAL TREES DOWN ALONG HIGHWAY 71.
0900 PM HAIL GRANNIS 34.24N 94.33W
05/09/2016 E1.00 INCH POLK AR LAW ENFORCEMENT
RELAYED BY POLK COUNTY EM.
&&
226Local storm report, May 9, 9:09 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
909 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM TSTM WND DMG SALEM 36.37N 91.82W
05/09/2016 FULTON AR EMERGENCY MNGR
PLANES SEVERELY DAMAGED ALONG WITH STRUCTURAL DAMAGE TO
SOME AIRPORT BUILDINGS.
&&
CDALTONLocal storm report, May 9, 10:14 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1014 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM TSTM WND DMG NEW HOPE 34.23N 93.88W
05/09/2016 PIKE AR LAW ENFORCEMENT
TREES DOWN IN NEW HOPE.
&&
CDALTONThe office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:06 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Searcy, Van Buren | 24 min |
| May 9, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Cleburne, Searcy, Stone, Van Buren | 50 min |
| May 9, 7:27 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 48 min |
| May 9, 8:15 PM CDT | Special Weather Statement | LZK | Stone, Van Buren | 30 min |
| May 9, 8:31 PM CDT | Special Weather Statement | LZK | Polk | 44 min |
| May 9, 8:35 PM CDT | Special Weather Statement | LZK | Searcy | 40 min |
| May 9, 8:53 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 22 min |
| May 9, 9:40 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 50 min |
| May 9, 9:45 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Sharp | 45 min |
| May 9, 9:50 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Pulaski, Saline | 40 min |
| May 9, 10:09 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 21 min |
| May 9, 10:26 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 34 min |
| May 9, 10:28 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 47 min |
| May 9, 10:56 PM CDT | Severe Thunderstorm Warning | LZK | Izard, Sharp, Stone | 49 min |
| May 9, 11:03 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski | 16 min |
| May 9, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 54 min |
| May 9, 11:17 PM CDT | Special Weather Statement | LZK | Clark | 28 min |
| May 9, 11:29 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 31 min |
| May 9, 11:56 PM CDT | Severe Thunderstorm Warning | LZK | Jackson, Lonoke, Monroe, Prairie, White, Woodruff | 49 min |
| May 10, 12:00 AM CDT | Special Weather Statement | LZK | Cleveland, Dallas | 45 min |
| May 10, 12:12 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 48 min |
| May 10, 12:35 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Lonoke, Monroe, Prairie | 55 min |
| May 10, 12:45 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Desha, Lincoln | 45 min |
| May 10, 12:47 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie | 43 min |
| May 10, 12:52 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas | 38 min |
| May 10, 1:05 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Jefferson, Monroe | 55 min |
| May 10, 1:29 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 46 min |
| May 10, 1:33 AM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 42 min |
| May 10, 2:46 AM CDT | Special Weather Statement | LZK | Arkansas | 44 min |
| May 10, 3:23 AM CDT | Special Weather Statement | LZK | Arkansas | 52 min |
| May 10, 11:11 AM CDT | River Flood Warning | LZK | White, Woodruff | 12 days |
| May 10, 11:12 AM CDT | River Flood Warning | LZK | Independence, Jackson, Lawrence | 37 days |
Nearby
Tornado Warnings in Arkansas, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.